Title: The generalized Krawtchouk polynomials and the fifth Painlevé equation
Authors: Boelen, Lies
Filipuk, Galina ×
Smet, Christophe
Van Assche, Walter
Zhang, Lun #
Issue Date: 2013
Publisher: Gordon and Breach Publishers
Series Title: Journal of Difference Equations and Applications vol:19 issue:9 pages:1437-1451
Article number: 10.1080/10236198.2012.755522
Abstract: We study the recurrence coefficients of the orthogonal polynomials with respect to a semi-classical extension of the Krawtchouk weight. We derive a coupled discrete system for these coefficients and show that they satisfy the fifth Painlevé equation when viewed as functions of one of the parameters in the weight.
ISSN: 1023-6198
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science